MathSciNet Relay Station
MathSciNet bibliographic data
MR1815771 (2002f:37133) 37L30 (35B41 35Q30 37N10 76D05)
Friz, Peter K.; Kukavica, Igor; Robinson, James C. Nodal parametrisation of analytic attractors. Discrete Contin. Dynam. Systems 7 (2001), no. 3, 643–657.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement